You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Raymond C. Heitmann and Stephen Mcadam
Proceedings of the American Mathematical Society
Vol. 112, No. 3 (Jul., 1991), pp. 661-669
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2048687
Page Count: 9
You can always find the topics here!Topics: Polynomials, Mathematical integrals, Mathematical rings, Prime numbers, Mathematical theorems, Algebra, Quotients, Mathematics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let P1,..., Pn (n ≥ 2) be not necessarily distinct nonzero prime ideals in the Noetherian, but not Henselian, domain R. We show that there is a finitely generated integral extension domain T of R, containing distinct, pairwise comaximal prime ideals Q1,..., Qn lying over P1,..., Pn respectively.
Proceedings of the American Mathematical Society © 1991 American Mathematical Society